Juvederm bottom lip border overfilled? (photo)
Doctor Answers 5
Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Swelling after Lip Filler
Hello! Please do not get too worried yet. Swelling after injections can be asymmetric, distorting borders, and making the making the lip look flat out weird for a few days. Give your lips and the filler a little bit of time to become acquainted. If after about two weeks you still do not like the lip contour then yes, you can dissolve some of the filler. This reversal can be done in a very specific way - so to answer you question - you can do just the lip border and leave the rest of the filler alone. I hope this helps, and good luck!
You might also like...
Swollen After Juvederm
I would recommend waiting at least 2weeks (maybe even 4wks) before making any decision about dissolving the Juvederm. Though we cannot be sure how much is swelling and how much is the product, we know swelling at least part of it. Wait for that to resolve. If you still are not satisfied with the results, hyaluronidase to dissolve the product will work well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.